# SDR SWAA2022061403045

- Difficulty date: May 3, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231ZF
- Condition: Peeling
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231ZF HAS UPPER SURFACE PEELED. 8-24. / [01] RECEIVED FLOOR PANEL 231ZF AND INSTALLED PANEL ON ITEM TTG8Q00BGPH8.;[02] VERIFIEDSTEP #1
